RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 65, Issue 4(394)  


In memory of Evgenii Frolovich Mishchenko

Sums and products of sets and estimates of rational trigonometric sums in fields of prime order
M. Z. Garaev
5
Separated set-systems and their geometric models
V. I. Danilov, A. V. Karzanov, G. A. Koshevoy
67
The Riesz–Radon–Fréchet problem of characterization of integrals
V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov
153
Anatolii Gordeevich Kostyuchenko (obituary)
M. S. Agranovich, V. M. Buchstaber, R. S. Ismagilov, B. S. Kashin, B. S. Mityagin, S. P. Novikov, V. A. Sadovnichii, A. G. Sergeev, Ya. G. Sinai, A. A. Shkalikov
179

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the structure of the centre of a relatively free Grassmann algebra
A. V. Grishin
191
Singularities of control systems under degeneration of non-holonomic constraints
I. V. Zakalyukin
193
Monotonic simplification of arc-presentations of some satellite knots
A. D. Kazantsev
195
The number of connected components of a level surface of a harmonic polynomial
V. N. Karpushkin
197
On a Friedrichs-type inequality in a three-dimensional domain aperiodically perforated along a part of the boundary
Yu. O. Koroleva
199

Mathematical Events
Qualitative theory of dynamical systems and foliations in the Moscow school of mathematics in the first half of the 1960s (Dedicated to the memory of V. I. Arnold)
S. P. Novikov
201
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019